# SDR ASOA05256

- Difficulty date: March 18, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Engine: Pwa PW127
- System (JASC): 7921 · Engine Oil Cooler
- Part: Door
- Part number: S5411279400000
- Condition: Open
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: S5411272600851
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O, FOLLOWING GEAR UP TRANSITION THE CREW FELT A LARGE BUMP FROM THE LT SIDE OF THE AC.  AT APPROX 4,000 FT A PASSENGER REPORTED SEEING SOMETHING HANGING FROM JUST BEHIND THE PROP, WHICH WAS CONFIRMED BY THE F/O UPON FURTHER INVESTIGATION.  THE CREW ALSO NOTICED A TORQUE INCREASE TO JUST OVER 100 PERCENT ON THE LT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED, LANDING SAFELY.  MAINT FOUND THE LT AFT ENGINE OIL COOLER DOOR OPEN, REMOVED AND REPLACED IT.  MAINT PERFORMED ENGINE GROUND RUNS IAW MM.  ALL OPS CHECK GOOD.  AC OK FOR SERVICE. (K)
